# SDR IPXA202309188364

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 124,011 hours, 20,864 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**LEFT WING WS 1071.00 T CHORD CRACKED MATES WITH PANEL 581KB AND 581JB REMOVED CRACKED T CHORD AT WS 1071.
